MathSciNet Relay Station
MathSciNet bibliographic data
MR2078227 (2005h:14130) 14N10 (14N35 30F10)
Monni, Stefano; Song, Jun S.; Song, Yun S. The Hurwitz enumeration problem of branched covers and Hodge integrals. J. Geom. Phys. 50 (2004), no. 1-4, 223–256.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement